# SDR SWAA2020071593628

- Difficulty date: June 21, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR PANEL 232SF HAS PEELED UPPER SURFACE FIBERS.  CLEANED & REPAIRED DAMAGED AREA AT FLOOR PANEL 232SF ON UPPER SURFACE PER SRM 53-00-50-2R-1 MATERIAL USED RESINS 50-A P/O 167335 FIBERGLASS P/O 1480720.
